American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(52B12) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 31 found      Go to page: 1 2

[1] Josephine Yu. Tropicalizing the positive semidefinite cone. Proc. Amer. Math. Soc. 143 (2015) 1891-1895.
Abstract, references, and article information   
View Article: PDF

[2] Nicolai Hähnle, Steven Klee and Vincent Pilaud. Obstructions to weak decomposability for simplicial polytopes. Proc. Amer. Math. Soc. 142 (2014) 3249-3257.
Abstract, references, and article information   
View Article: PDF

[3] Catherine Stenson. Weighted voting, threshold functions, and zonotopes. Contemporary Mathematics 624 (2014) 89-99.
Book volume table of contents   
View Article: PDF

[4] Lars Hesselholt. On the $K$-theory of planar cuspical curves and a new family of polytopes. Contemporary Mathematics 620 (2014) 145-182.
Book volume table of contents   
View Article: PDF

[5] N. P. Dolbilin. Parallelohedra: A retrospective and new results. Trans. Moscow Math. Soc. 73 (2012) 207-220.
Abstract, references, and article information   
View Article: PDF

[6] Olga Holtz, Amos Ron and Zhiqiang Xu. Hierarchical zonotopal spaces. Trans. Amer. Math. Soc. 364 (2012) 745-766. MR 2846351.
Abstract, references, and article information   
View Article: PDF

[7] David A. Cox, John B. Little and Henry K. Schenck. Toric Hirzebruch-Riemann-Roch. Graduate Studies in Mathematics 124 (2011) 623-676.
Book volume table of contents   
View Article: PDF

[8] David A. Cox, John B. Little and Henry K. Schenck. Toric surfaces. Graduate Studies in Mathematics 124 (2011) 459-512.
Book volume table of contents   
View Article: PDF

[9] David A. Cox, John B. Little and Henry K. Schenck. The topology of toric varieties. Graduate Studies in Mathematics 124 (2011) 561-622.
Book volume table of contents   
View Article: PDF

[10] David A. Cox, John B. Little and Henry K. Schenck. Toric Varieties. Graduate Studies in Mathematics 124 (2011) MR MR2810322.
Book volume table of contents   

[11] David A. Cox, John B. Little and Henry K. Schenck. Projective toric morphisms. Graduate Studies in Mathematics 124 (2011) 313-346.
Book volume table of contents   
View Article: PDF

[12] David A. Cox, John B. Little and Henry K. Schenck. Toric resolutions and toric singularities. Graduate Studies in Mathematics 124 (2011) 513-560.
Book volume table of contents   
View Article: PDF

[13] David A. Cox, John B. Little and Henry K. Schenck. Normal toric varieties. Graduate Studies in Mathematics 124 (2011) 93-154.
Book volume table of contents   
View Article: PDF

[14] David A. Cox, John B. Little and Henry K. Schenck. Affine toric varieties. Graduate Studies in Mathematics 124 (2011) 3-48.
Book volume table of contents   
View Article: PDF

[15] David A. Cox, John B. Little and Henry K. Schenck. Spectral sequences. Graduate Studies in Mathematics 124 (2011) 811-816.
Book volume table of contents   
View Article: PDF

[16] David A. Cox, John B. Little and Henry K. Schenck. Projective toric varieties. Graduate Studies in Mathematics 124 (2011) 49-92.
Book volume table of contents   
View Article: PDF

[17] David A. Cox, John B. Little and Henry K. Schenck. Geometry of the secondary fan. Graduate Studies in Mathematics 124 (2011) 725-786.
Book volume table of contents   
View Article: PDF

[18] David A. Cox, John B. Little and Henry K. Schenck. Toric GIT and the secondary fan. Graduate Studies in Mathematics 124 (2011) 677-723.
Book volume table of contents   
View Article: PDF

[19] David A. Cox, John B. Little and Henry K. Schenck. Computational methods. Graduate Studies in Mathematics 124 (2011) 797-810.
Book volume table of contents   
View Article: PDF

[20] David A. Cox, John B. Little and Henry K. Schenck. Homogeneous coordinates on toric varieties. Graduate Studies in Mathematics 124 (2011) 195-244.
Book volume table of contents   
View Article: PDF

[21] David A. Cox, John B. Little and Henry K. Schenck. Sheaf cohomology of toric varieties. Graduate Studies in Mathematics 124 (2011) 387-456.
Book volume table of contents   
View Article: PDF

[22] David A. Cox, John B. Little and Henry K. Schenck. The history of toric varieties. Graduate Studies in Mathematics 124 (2011) 787-796.
Book volume table of contents   
View Article: PDF

[23] David A. Cox, John B. Little and Henry K. Schenck. Divisors on toric varieties. Graduate Studies in Mathematics 124 (2011) 155-193.
Book volume table of contents   
View Article: PDF

[24] David A. Cox, John B. Little and Henry K. Schenck. Line bundles on toric varieties. Graduate Studies in Mathematics 124 (2011) 245-312.
Book volume table of contents   
View Article: PDF

[25] David A. Cox, John B. Little and Henry K. Schenck. The canonical divisor of a toric variety. Graduate Studies in Mathematics 124 (2011) 347-386.
Book volume table of contents   
View Article: PDF

[26] Takayuki Hibi, Akihiro Higashitani and Hidefumi Ohsugi. Roots of Ehrhart polynomials of Gorenstein Fano polytopes. Proc. Amer. Math. Soc. 139 (2011) 3727-3734. MR 2813402.
Abstract, references, and article information   
View Article: PDF

[27] David L. Donoho and Jared Tanner. Counting faces of randomly projected polytopes when the projection radically lowers dimension. J. Amer. Math. Soc. 22 (2009) 1-53. MR 2449053.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Günter M. Ziegler. Projected products of polygons. Electron. Res. Announc. Amer. Math. Soc. 10 (2004) 122-134. MR 2119033.
Abstract, references, and article information   
View Article: PDF

[29] Allen Knutson, Terence Tao and Christopher Woodward. The honeycomb model of $GL_n({\mathbb C})$ tensor products II: Puzzles determine facets of the Littlewood-Richardson cone. J. Amer. Math. Soc. 17 (2004) 19-48. MR 2015329.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Craig D. Hodgson, Igor Rivin and Warren D. Smith. A characterization of convex hyperbolic polyhedra and of convex polyhedra inscribed in the sphere . Bull. Amer. Math. Soc. 27 (1992) 246-251. MR 1149872.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 31 found      Go to page: 1 2